# SDR SWAA2023050522488

- Difficulty date: March 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 AND BETWEEN STR25R TO STR26R AFT CARGO COMPARTMENT 2023-212796<[01] REPLACED FRAME ON BS 907 AND BETWEEN STR24R TO STR24L AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DWG# 147A1007; SHEET 42; REV.D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED   REPLACED FRAME ON BS 907 AND BETWEEN STR24R TO STR24L AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DWG# 147A1007; SHEET 42; REV.D. SEE INDIVIDUAL SIGN OFF BELOW. RII
